| Model Number |
0684-00-0296-01 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during use the mega 50cc intra aortic balloon (iab) catheter could not advance through the 50cc supplied insertion kit.A second mega 50cc catheter was opened and was placed successfully through a 9fr sheath without incident.There was no patient harm or injury reported.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: d1, d4 (version or model, catalog and udi).
Event or Problem Description
N/a.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields: b4,d9,g3,g6,h2,h3,h6 (type of investigation, investigation findings, investigation conclusions),h11.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend increase in number of complaints over past three months.Based on the rational provided above, no escalation to the capa process is required.